Research


My research interests are in mathematical control and systems theory, with emphasis on infinite-dimensional and nonlinear systems. Recent research topics include:


Research students


Postdocs


Preprints and journal publications (since 2000):

Disclaimer. This material is presented to ensure timely dissemination of scholarly and technical work. Copyright and all rights therein are retained by authors or by other copyright holders.

M. Gilmore & C. Guiver, Stability and convergence properties of forced infinite-dimensional discrete-time Lur'e systems, submitted for publication, 2018. PDF

D. Franco, C. Guiver, H. Logemann & J. Perán, Boundedness, persistence and stability for classes of forced difference equations arising in population models, submitted for publication, 2018. PDF

C. Guiver & H. Logemann, A circle criterion for strong integral input-to-state stability, submitted for publication, 2018. PDF

C. Guiver, H. Logemann & M.R. Opmeer, Infinite-dimensional Lur'e systems: input-to-state stability and convergence properties, accepted for publication in SIAM J. Control and Optimization, 2018. PDF

C. Guiver, H. Logemann & B. Rüffer, Small-gain stability theorems for positive Lur’e inclusions, Positivity (2018), 41 pages. PDF

C. Guiver, H. Logemann & M.R. Opmeer, Transfer functions of infinite-dimensional systems: positive realness and stabilization, Mathematics of Control, Signals, and Systems, 29 (2017), 61 pages. PDF

D. Franco, C. Guiver, H. Logemann & J. Perán, Semi-global persistence and stability for a class of forced discrete-time population models, Physica D, 360 (2017), 46-61. PDF

C. Guiver, H. Logemann & S. Townley, Low-gain integral control for multi-input, multi-output linear systems with input nonlinearities, IEEE Trans. Automatic Control, 62 (2017), 4776-4783. PDF

D. Franco, H. Logemann, J. Perán & J. Segura, Dynamics of the discrete Seno population model: combined effects of harvest timing and intensity on population stability, Applied Mathematical Modelling, 48 (2017), 885-898. PDF

A. Bill, C. Guiver, H. Logemann & S. Townley, The converging-input converging-state property for Lur'e systems, Mathematics of Control, Signals, and Systems, 29 (2017), 50 pages. PDF

E. Sarkans & H. Logemann, Input-to-state stability of discrete-time Lur'e systems, SIAM J. Control and Optimization, 54 (2016), 1739-1768. PDF

A. Bill, C. Guiver, H. Logemann & S. Townley, Stability of non-negative Lur'e systems, SIAM J. Control and Optimization, 54 (2016), 1176-1211. PDF

E. Sarkans & H. Logemann, Stability of higher-order discrete-time Lur’e systems, Linear Algebra and its Applications, 506 (2016), 183-211. PDF

E. Sarkans & H. Logemann, Input-to-state stability of Lur'e systems, Mathematics of Control, Signals, and Systems, 27 (2015), 439-465. PDF

C. Guiver, H. Logemann, R. Rebarber, A. Bill, B. Tenhumberg, D. Hodgson & S. Townley, Integral control for population management, J. Mathematical Biology, 70 (2015), 1015-1063. PDF

D. Franco, H. Logemann & J. Perán, Global stability of an age-structured population model, Systems and Control Letters, 65 (2014), 30-36. PDF

H. Logemann, Stabilization of well-posed infinite-dimensional systems by dynamic sampled-data feedback, SIAM J. Control and Optimization, 51 (2013), 1203-1231. PDF

B. Jayawardhana, H. Logemann & E.P. Ryan, The circle criterion and input-to-state stability: new perspectives on a classical result, IEEE Control Systems Magazine, 31 (August 2011), 32-67. PDF

A. Ilchmann, Z. Ke & H. Logemann, Indirect sampled-data control with sampling period adaptation, Int. J. Control, 84 (2011), 424-431. PDF

A. Ilchmann, H. Logemann & E.P Ryan, Tracking with prescribed transient performance for hysteretic systems, SIAM J. Control and Optimization, 48 (2010). 4731-4752. PDF

H. Logemann & E.P. Ryan, Volterra functional differential equations: existence, uniqueness and continuation of solutions, American Mathematical Monthly, 117 (2010), 490-511. PDF

J. Coughlan & H. Logemann, Absolute stability and integral control for infinite-dimensional discrete-time systems, Nonlinear Analysis, 71 (2009), 4769-4789. PDF

Z. Ke, H. Logemann & R. Rebarber, A sampled-data servomechanism for stable well-posed systems, IEEE Trans. Automatic Control, 54 (2009), 1123-1128. PDF

Z. Ke, H. Logemann & R. Rebarber, Approximate tracking and disturbance rejection for stable infinite-dimensional systems using sampled-data low-gain control, SIAM J. Control and Optimization, 48 (2009), 641-671. PDF

B. Jayawardhana, H. Logemann & E.P. Ryan, Input-to-state stability of differential inclusions with applications to hysteretic and quantized feedback systems, SIAM J. Control and Optimization, 48 (2009), 1031-1054. PDF

Z. Ke, H. Logemann & S. Townley, Adaptive sampled-data integral control of stable infinite-dimensional linear systems, Systems and Control Letters, 58 (2009), 233-240. PDF

B. Jayawardhana, H. Logemann & E.P. Ryan, Infinite-dimensional feedback systems: the circle criterion and input-to-state stability, Communications in Information and Systems, 8 (2008), 403-434. PDF

B. Jayawardhana, H. Logemann & E.P. Ryan, PID control of second-order systems with hysteresis, Int. J. Control, 81 (2008), 1331-1342. PDF

H. Logemann, E.P. Ryan & I. Shvartsman, A class of differential-delay systems with hysteresis: asymptotic behaviour of solutions, Nonlinear Analysis, 69 (2008), 363-391. PDF

H. Logemann, E.P. Ryan & I. Shvartsman, Integral control of infinite-dimensional systems in the presence of hysteresis: an input-output approach, ESAIM: Control, Optimisation and Calculus of Variations, 13 (2007), 458-483. PDF

J. Coughlan, A.T. Hill & H. Logemann, The Z-transform and linear multistep stability, IMA Journal of Numerical Analysis, 27 (2007), 45-73. PDF

T. Fliegner, H. Logemann & E.P. Ryan, Absolute stability and integral control, Int. J. Control, 79 (2006), 311-326. PDF

H. Logemann, R. Rebarber & S. Townley, Generalized sampled-data stabilization of well-posed linear infinite-dimensional systems, SIAM J. Control and Optimization, 44 (2005), 1345-1369. PDF

H. Logemann & E.P. Ryan, Asymptotic behaviour of nonlinear systems, American Mathematical Monthly, 111 (2004), 864-889. PDF

R.F. Curtain, H. Logemann & O. Staffans, Absolute stability results in infinite dimensions, Proceedings of the Royal Society: Mathematical, Physical and Engineering Sciences, 460 (2004), 2171-2196. PDF

H. Logemann & A.D. Mawby, Extending hysteresis operators to spaces of piecewise continuous functions, J. Math. Analysis and Applications, 282 (2003), 107-127. PDF

H. Logemann, R. Rebarber & S. Townley, Stability of infinite-dimensional sampled-data systems, Trans. American Mathematical Society, 355 (2003), 3301-3328. PDF

R.F. Curtain, H. Logemann & O. Staffans, Stability results of Popov-type for infinite-dimensional systems with applications to integral control, Proc. London Mathematical Society, 86 (2003), 779-816. PDF

H. Logemann & E.P. Ryan, Non-autonomous systems: asymptotic behaviour and weak invariance principles, J. Differential Equations, 189 (2003), 440-460. PDF

H. Logemann & E.P. Ryan, Systems with hysteresis in the feedback loop: existence, regularity and asymptotic behaviour of solutions, ESAIM: Control, Optimisation and Calculus of Variations, 9 (2003), 169-196. PDF

H. Logemann & S. Townley, Adaptive low-gain integral control of multivariable well-posed linear systems, SIAM J. Control and Optimization, 41 (2003), 1722-1732. PDF

T. Fliegner, H. Logemann & E.P. Ryan, Low-gain integral control of continous-time linear systems subject to input and output nonlinearities, Automatica, 39 (2003), 455-462. PDF

H. Logemann & A.D. Mawby, Discrete-time and sampled-data low-gain integral control of infinite-dimensional linear systems in the presence of input hysteresis, SIAM J. Control and Optimization, 41 (2002), 113-140. PDF

H. Logemann & A.D. Mawby, Low-gain integral control of infinite-dimensional regular linear systems subject to input hysteresis, Advances in Mathematical Systems Theory (edited by F. Colonius et al), Birkhäuser, Boston (2001), 255-292. PDF

T. Fliegner, H. Logemann & E.P. Ryan, Discrete-time low-gain control of linear systems with input/output nonlinearities, Int. J. of Robust and Nonlinear Control, 11 (2001), 1127-1143. PDF

T. Fliegner, H. Logemann & E.P. Ryan, Adaptive low-gain integral control of linear systems with input/output nonlinearities, Systems and Control Letters, 44 (2001), 1-12. PDF

T. Fliegner, H. Logemann & E.P. Ryan, Low-gain integral control of well-posed linear infinite-dimensional systems with input and output nonlinearities, J. Math. Analysis and Applications, 261 (2001), 307-336. PDF

W. Desch, H. Logemann, E.P. Ryan & E. Sontag, Meagre functions and asymptotic behaviour of dynamical systems, Nonlinear Analysis: Theory, Methods and Applications, 44 (2001), 1087-1109. PDF

H. Logemann & E.P. Ryan, Time-varying and adaptive discrete-time low-gain control of infinite-dimensional linear systems subject to input nonlinearities, Mathematics of Control, Signals, and Systems, 13 (2000), 293-317. PDF

H. Logemann & R.F. Curtain, Absolute stability results for infinite-dimensional well-posed systems with applications to low-gain control, ESAIM: Control, Optimisation and Calculus of Variations, 5 (2000), 395-424. PDF

H. Logemann & E.P. Ryan, Time-varying and adaptive integral control of infinite-dimensional regular linear systems with input nonlinearities, SIAM J. Control and Optimization 38 (2000), 1120-1144. PDF


Disclaimer. This material is presented to ensure timely dissemination of scholarly and technical work. Copyright and all rights therein are retained by authors or by other copyright holders.


[My Homepage] [Department of Mathematical Sciences] [University of Bath]